Alert archive / California / Flash Flood Warnings in 2001
Flash Flood Warning 3, NWS Los Angeles, CA
NWS Los Angeles, CA issued this flash flood warning at Jan 11, 2001, 3:00 AM PST for Los Angeles County, Ventura County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2001, 3:00 AM PST (11:00 UTC)
- Expired
- Jan 11, 2001, 6:00 AM PST
- In force
- 3 hr
- Issued by
- NWS Los Angeles, CA
- Area
- Whole counties
Counties Los Angeles County, CA, Ventura County, CA
The nearest sounding before it
Edwards AFB, CA (KEDW), launched 00:00Z, 11.0 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 978 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 398 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS56 KLOX 111054 WGUS56 KLOX 111100 CAC037-111-111200- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 300 AM PST THU JAN 11 2001 THE NATIONAL WEATHER SERVICE IN OXNARD HAS EXTENDED THE * FLASH FLOOD WARNING FOR... SOUTH VENTURA COUNTY SOUTH LOS ANGELES COUNTY * UNTIL 600 AM PST * LINES OF STRONG SHOWERS WITH POSSIBLE EMBEDDED THUNDERSTORMS ARE MOVING ACROSS VENTURA AND LOS ANGELES COUNTIES. IN BETWEEN THESE STRONG BANDS...LIGHT TO MODERATE RAIN CONTINUES TO FALL ACROSS THE AREA. AT 245 AM...SATELLITE PICTURES AND DOPPLER RADAR SHOWED ONE BAND OF STRONG SHOWERS OVER SOUTHERN LOS ANGELES COUNTY PRODUCING RAIN RATES NEAR ONE INCH AN HOUR. ACROSS THE REST OF THE WARNING AREA RAINFALL RATES WERE BETWEEN A QUARTER AND A HALF INCH PER HOUR. THE GROUND IS ALREADY SATURATED ACROSS THE AREA...AND MANY STREAMS AND GULLIES ARE RUNNING AT CAPACITY...SO IT WILL NO1T TAKE MUCH MORE RAIN TO PRODUCE FLASH FLOODING. POTENTIALLY DANGEROUS MUD SLIDES MAY ALSO OCCUR UNDER THESE CONDITIONS. $$ RYSHKO
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this flash flood warning went out at Jan 10, 9:20 PM PST, 5 hours 40 minutes earlier.
Area forecast discussion, Jan 10, 9:20 PM PST, 5 hours 40 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
920 PM PST WED JAN 10 2001
POWERFUL WINTER STORM AFFECTING SOUTHERN AND CENTRAL CALIFORNIA
THIS EVENING. AS OF 9 PM...HEAVIEST RAIN BANDS EXTEND FROM POINT
CONCEPTION TO THE LOS ANGELES BASIN...WITH SCATTERED SHOWER ACTIVITY
NORTH OF POINT CONCEPTION. WITH COPIOUS AMOUNTS OF RAINFALL ALREADY
FALLEN...HAVE ISSUED A FLASH FLOOD WATCH FOR LA/VENTURA COUNTIES...
AS WELL AS SBA COUNTY SOUTH COAST AND SANTA YNEZ MOUNTAINS FOR TONIGHT.
AS MAIN FRONT PUSHES EAST OF AREA LATE TONIGHT...EXPECT SOME BREAKS IN
THE SHOWER ACTIVITY. ANOTHER ORGANIZED BAND OF MOISTURE AND VERTICAL
VELOCITIES SHOULD BRING STEADIER PRECIPITATION BY LATE THURSDAY
AFTERNOON INTO THE CENTRAL COAST...THEN TO THE LA BASIN THURSDAY
EVENING.
WIND ADVISORIES HAVE BEEN ALLOWED TO EXPIRE FOR SLO/SBA COUNTIES AS
THE SOUTH-NORTH GRADIENTS GRADUALLY RELAX. HOWEVER...WILL STILL
EXPERIENCE FAIRLY STRONG WINDS AHEAD OF THE FRONT ACROSS LA/VTU
COUNTIES...ESPECIALLY IN THE MOUNTAINS...WHERE WIND GUSTS UP TO
70 MPH HAVE BEEN NOTED.
WINTER STORM WARNING STILL IN EFFECT FOR AREAS ABOVE 4000 FEET.
SNOW LEVELS GENERALLY BETWEEN 4000 AND 5000 FEET TONIGHT...BUT ARE
EXPECTED TO LOWER TO BETWEEN 3000 AND 4000 FEET ON THURSDAY AND
THURSDAY NIGHT...AS THE COLDER AIR MOVES INTO THE AREA. DUE TO THE
VERY DYNAMIC NATURE OF THIS SYSTEM...LOOK FOR VERY IMPRESSIVE SNOW
TOTALS. TOTAL SNOW ACCUMULATIONS OF 10 TO 20 INCHES CAN BE EXPECTED...
WITH BETWEEN 20 AND 30 INCHES EXPECTED AT THE HIGHER RESORTS. WIND
GUSTS BETWEEN 50 AND 70 MPH WILL ALSO CREATE BLIZZARD CONDITIONS
FOR THE NEXT FEW HOURS.
MOST OF THE THUNDERSTORM ACTIVITY THIS EVENING HAS BEEN CONFINED WELL
OFFSHORE...ASSOCIATED WITH THE COLD UPPER LOW CENTER. HOWEVER...THERE
HAVE BEEN A COUPLE OF LIGHTNING REPORTS ASSOCIATED WITH THE FRONT.
LOW LEVEL WIND PROFILE AND COLD AIR ADVECTION ALOFT WILL PROVIDE
POTENTIAL FOR FUNNEL CLOUDS/WATERSPOUT/SMALL TORNADO DEVELOPMENT
ACROSS LA BASIN OVERNIGHT. WITH STRONG WINDS ALOFT...COULD EVEN SEE
LOCALIZED STRAIGHT LINE WIND DAMAGE WITH STRONGER THUNDERSTORMS.
VERY STRONG WINDS AND SEAS BEING REPORTED AT CALIFORNIA OFFSHORE
BUOY...WHICH IS LOCATED WELL OFF THE NORTHERN CALIFORNIA COAST. AT
9 PM...THIS BUOY REPORTED A WIND GUST OF 54 KNOTS AND COMBINED SEAS
OF 39 FEET. GLOBAL WAVE WATCH SEEMS TO HAVE GOOD HANDLE ON THIS VERY
IMPRESSIVE WAVE EVENT. HEAVY SURF ADVISORIES ALREADY IN EFFECT FOR
BEACHES OF SOUTHERN AND CENTRAL CALIFORNIA TONIGHT. HAVE UPGRADED
TO A COASTAL FLOOD WARNING FOR THURSDAY THROUGH FRIDAY FOR OUR ENTIRE
COASTAL FORECAST AREA. WITH THE COMBINATION OF HIGH TIDES AND BIG
WAVES ALONG THE COAST, COASTAL RESIDENTS WILL HAVE TO KEEP A CLOSE
EYE ON THINGS AND PREPARE TO ACT QUICKLY, ESPECIALLY NEAR THE TIMES
OF HIGH TIDES.
LAX +7+8. GOMBERG
.LAX...COASTAL FLOOD WARNING (SEE LAXCFWLAX).T
...GALE WARNING (SEE LAXCWFLAX).
...WINTER STORM WARNING (SEE LAXWSWLAX).
...FLASH FLOOD WATCH/FLOOD ADVISORY (SEE LAXFFALAX/LAXFLSLAX).
...HEAVY SURF ADVISORY (SEE LAXMWSLAX).In the hours before
Special weather statement, Jan 10, 10:30 PM PST, 4 hours 30 minutes before
CAZ034>041-044>047-051>054-059-088-110700- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1030 PM PST WED JAN 10 2001 ...SUMMARY OF ALL NON-ROUTINE PRODUCTS ISSUED FOR SAN LUIS OBISPO...SANTA BARBARA...VENTURA...AND LOS ANGELES COUNTIES... SAN LUIS OBISPO COUNTY WINTER STORM WARNING TONIGHT THROUGH THURSDAY FOR THE MOUNTAINS ABOVE 4000 FEET. MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL WATERS UNTIL MIDNIGHT. HEAVY SURF ADVISORIES TONIGHT THROUGH FRIDAY FOR ALL BEACHES. COASTAL FLOOD WARNING THURSDAY THROUGH FRIDAY. SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TONIGHT. SANTA BARBARA COUNTY FLOOD ADVISORY UNTIL MIDNIGHT FLASH FLOOD WATCH UNTIL 9 AM THURSDAY FOR THE MOUNTAINS AND SOUTH COAST. FLASH FLOOD WARNING UNTIL MIDNIGHT FOR SOUTHERN SANTA BARBARA COUNTY BELOW THE SANTA YNEZ MOUNTAINS. WINTER STORM WARNING TONIGHT THROUGH THURSDAY FOR THE MOUNTAINS ABOVE 4000 FEET. MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL WATERS UNTIL MIDNIGHT. HEAVY SURF ADVISORIES TONIGHT THROUGH FRIDAY FOR ALL BEACHES. COASTAL FLOOD WARNING THURSDAY THROUGH FRIDAY. SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TONIGHT. VENTURA COUNTY FLOOD ADVISORY UNTIL MIDNIGHT TONIGHT. FLASH FLOOD WATCH UNTIL 9 AM THURSDAY. FLASH FLOOD WARNING UNTIL MIDNIGHT FOR SOUTHERN VENTURA COUNTY. WINTER STORM WARNING TONIGHT THROUGH THURSDAY FOR THE MOUNTAINS ABOVE 4000 FEET. MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL WATERS UNTIL MIDNIGHT. HEAVY SURF ADVISORY TONIGHT THROUGH FRIDAY FOR ALL BEACHES. COASTAL FLOOD WARNING THURSDAY THROUGH FRIDAY. SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TONIGHT. LOS ANGELES COUNTY FLOOD ADVISORY UNTIL MIDNIGHT TONIGHT. FLASH FLOOD WATCH UNTIL 9 AM THURSDAY EXCEPT FOR ANTELOPE VALLEY. FLASH FLOOD WARNING UNTIL 1230 AM THURSDAY FOR THE CONEJO VALLEY...SANTA MONICA MOUNTAIN FOOTHILLS...INCLUDING MALIBU SAN GABRIEL MOUNTAIN FOOTHILLS... WINTER STORM WARNING TONIGHT THROUGH THURSDAY FOR THE MOUNTAINS ABOVE 4000 FEET. MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL WATERS UNTIL MIDNIGHT. HEAVY SURF ADVISORIES TONIGHT THROUGH FRIDAY FOR ALL BEACHES. COASTAL FLOOD WARNING THURSDAY THROUGH FRIDAY. SPECIAL WEATHER STATEMENT FOR STRONG THUNDERbSTORM POTENTIAL TONIGHT. THIS SPECIAL WEATHER STATEMENT WILL BE UPDATED HOURLY AS LONG AS AT LEAST THREE NON-ROUTINE WEATHER PRODUCTS ARE IN EFFECT FOR THE WFO LOS ANGELES FORECAST AREA. TANABE/GOMBERG
Special weather statement, Jan 10, 11:05 PM PST, 3 hours 55 minutes before
CAZ034>041-044>047-051>054-059-088-111300- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1105 PM PST WED JAN 10 2001 ...STRONG THUNDERSTORM POTENTIAL FOR SOUTHWESTERN CALIFORNIA WILL CONTINUE OVERNIGHT AND THURSDAY... A POWERFUL PACIFIC STORM WILL CONTINUE TO GIVE SOUTHWESTERN CALIFORNIA THE POTENTIAL FOR STRONG THUNDERSTORMS OVERNIGHT AS ITS ASSOCIATED PACIFIC FRONT MOVES THROUGH THE REGION. COLD...UNSTABLE AIR BEHIND THE FRONT WILL KEEP THE CHANCE OF THUNDERSTORMS IN THE FORECAST THROUGH THURSDAY. ANY THUNDERSTORMS THAT DEVELOP OVERNIGHT AND THURSDAY WILL HAVE THE POTENTIAL FOR LOCALIZED WIND DAMAGE...HAIL...VERY HEAVY RAIN...FUNNEL CLOUDS OR WATERSPOUTS. ALWAYS REMEMBER THAT WATERSPOUTS CAN COME ASHORE AS SMALL TORNADOES. THE COLD AND UNSTABLE AIRMASS WILL LINGER THURSDAY NIGHT AND FRIDAY AS WELL. THIS WILL CONTINUE THE THREAT OF THUNDERSTORMS ACROSS MUCH OF SOUTHWESTERN CALIFORNIA. SIRARD
Special weather statement, Jan 10, 11:10 PM PST, 3 hours 50 minutes before
CAZ034>041-044>047-051>054-059-088-110800- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1110 PM PST WED JAN 10 2001 ...SUMMARY OF ALL NON-ROUTINE PRODUCTS ISSUED FOR SAN LUIS OBISPO...SANTA BARBARA...VENTURA...AND LOS ANGELES COUNTIES... SAN LUIS OBISPO COUNTY WINTER STORM WARNING TONIGHT THROUGH THURSDAY FOR THE MOUNTAINS ABOVE 4000 FEET. MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL WATERS UNTIL MIDNIGHT. HEAVY SURF ADVISORIES TONIGHT THROUGH FRIDAY FOR ALL BEACHES. COASTAL FLOOD WARNING THURSDAY THROUGH FRIDAY. SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TONIGHT AND THURSDAY. SANTA BARBARA COUNTY FLOOD ADVISORY UNTIL MIDNIGHT. FLASH FLOOD WATCH UNTIL 9 AM THURSDAY FOR THE MOUNTAINS AND SOUTH COAST. FLASH FLOOD WARNING UNTIL MIDNIGHT FOR SOUTHERN SANTA BARBARA COUNTY BELOW THE SANTA YNEZ MOUNTAINS. WINTER STORM WARNING TONIGHT THROUGH THURSDAY FOR THE MOUNTAINS ABOVE 4000 FEET. MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL WATERS UNTIL MIDNIGHT. HEAVY SURF ADVISORIES TONIGHT THROUGH FRIDAY FOR ALL BEACHES. COASTAL FLOOD WARNING THURSDAY THROUGH FRIDAY. SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TONIGHT AND THURSDAY. VENTURA COUNTY FLOOD ADVISORY UNTIL MIDNIGHT TONIGHT. FLASH FLOOD WATCH UNTIL 9 AM THURSDAY. FLASH FLOOD WARNING UNTIL MIDNIGHT FOR SOUTHERN VENTURA COUNTY. WINTER STORM WARNING TONIGHT THROUGH THURSDAY FOR THE MOUNTAINS ABOVE 4000 FEET. MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL WATERS UNTIL MIDNIGHT. HEAVY SURF ADVISORY TONIGHT THROUGH FRIDAY FOR ALL BEACHES. COASTAL FLOOD WARNING THURSDAY THROUGH FRIDAY. SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TONIGHT AND THURSDAY. LOS ANGELES COUNTY FLOOD ADVISORY UNTIL MIDNIGHT TONIGHT. FLASH FLOOD WATCH UNTIL 9 AM THURSDAY EXCEPT FOR ANTELOPE VALLEY. FLASH FLOOD WARNING UNTIL 1230 AM THURSDAY FOR THE CONEJO VALLEY...SANTA MONICA MOUNTAIN FOOTHILLS...INCLUDING MALIBU... SAN GABRIEL MOUNTAIN FOOTHILLS... WINTER STORM WARNING TONIGHT THROUGH THURSDAY FOR THE MOUNTAINS ABOVE 4000 FEET. MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL WATERS UNTIL MIDNIGHT. HEAVY SURF ADVISORIES TONIGHT THROUGH FRIDAY FOR ALL BEACHES. COASTAL FLOOD WARNING THURSDAY THROUGH FRIDAY. SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TONIGHT AND THURSDAY. THIS SPECIAL WEATHER STATEMENT WILL BE UPDATED HOURLY AS LONG AS AT LEAST THREE NON-ROUTINE WEATHER PRODUCTS ARE IN EFFECT FOR THE WFO LOS ANGELES FORECAST AREA. TANABE
Special weather statement, Jan 11, 12:10 AM PST, 2 hours 50 minutes before
CAZ034>041-044>047-051>054-059-088-110900- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1210 AM PST THU JAN 11 2001 ...SUMMARY OF ALL NON-ROUTINE PRODUCTS ISSUED FOR SAN LUIS OBISPO...SANTA BARBARA...VENTURA...AND LOS ANGELES COUNTIES... SAN LUIS OBISPO COUNTY WINTER STORM WARNING UNTIL 9 PM FOR THE MOUNTAINS ABOVE 4000 FEET. MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL WATERS OVERNIGHT. HEAVY SURF ADVISORIES TODAY THROUGH FRIDAY FOR ALL BEACHES. COASTAL FLOOD WARNING TODAY THROUGH FRIDAY. SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TODAY. SANTA BARBARA COUNTY FLASH FLOOD WARNING UNTIL 3 AM FOR SOUTHERN SANTA BARBARA COUNTY BELOW THE SANTA YNEZ MOUNTAINS. FLOOD ADVISORY UNTIL 9 AM FOR THE MOUNTAINS AND SOUTH COAST. WINTER STORM WARNING UNTIL 9 PM FOR THE MOUNTAINS ABOVE 4000 FEET. MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL WATERS OVERNIGHT. HEAVY SURF ADVISORIES TODAY THROUGH FRIDAY FOR ALL BEACHES. COASTAL FLOOD WARNING TODAY THROUGH FRIDAY. SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TONIGHT AND THURSDAY. VENTURA COUNTY FLASH FLOOD WARNING 3 AM FOR SOUTHERN VENTURA COUNTY. FLOOD ADVISORY UNTIL 9 AM. WINTER STORM WARNING UNTIL 9 PM FOR THE MOUNTAINS ABOVE 4000 FEET. MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL WATERS OVERNIGHT. HEAVY SURF ADVISORY TODAY THROUGH FRIDAY FOR ALL BEACHES. COASTAL FLOOD WARNING TODAY THROUGH FRIDAY. SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TODAY. LOS ANGELES COUNTY FLASH FLOOD WARNING UNTIL 3 AM FOR THE CONEJO VALLEY...SANTA MONICA MOUNTAIN FOOTHILLS...INCLUDING MALIBU AND THE SAN GABRIEL MOUNTAIN FOOTHILLS. FLOOD ADVISORY UNTIL 9 AM. WINTER STORM WARNING UNTIL 9 PM FOR THE MOUNTAINS ABOVE 4000 FEET. MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL WATERS OVERNIGHT. HEAVY SURF ADVISORIES TODAY THROUGH FRIDAY FOR ALL BEACHES. COASTAL FLOOD WARNING TODAY THROUGH FRIDAY. SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TODAY. THIS SPECIAL WEATHER STATEMENT WILL BE UPDATED HOURLY AS LONG AS AT LEAST THREE NON-ROUTINE WEATHER PRODUCTS ARE IN EFFECT FOR THE WFO LOS ANGELES FORECAST AREA. TANABE
Special weather statement, Jan 11, 1:00 AM PST, 2 hours before
CAZ034>041-044>047-051>054-059-088-111100- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 100 AM PST THU JAN 11 2001 ...SUMMARY OF ALL NON-ROUTINE PRODUCTS ISSUED FOR SAN LUIS OBISPO...SANTA BARBARA...VENTURA...AND LOS ANGELES COUNTIES... SAN LUIS OBISPO COUNTY WINTER STORM WARNING UNTIL 9 PM FOR THE MOUNTAINS ABOVE 4000 FEET. MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL WATERS OVERNIGHT. HEAVY SURF ADVISORIES TODAY THROUGH FRIDAY FOR ALL BEACHES. COASTAL FLOOD WARNING TODAY THROUGH FRIDAY. SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TODAY. SANTA BARBARA COUNTY FLASH FLOOD WARNING UNTIL 3 AM FOR SOUTHERN SANTA BARBARA COUNTY BELOW THE SANTA YNEZ MOUNTAINS. FLOOD ADVISORY UNTIL 9 AM FOR THE MOUNTAINS AND SOUTH COAST. WINTER STORM WARNING UNTIL 9 PM FOR THE MOUNTAINS ABOVE 4000 FEET. MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL WATERS OVERNIGHT. HEAVY SURF ADVISORIES TODAY THROUGH FRIDAY FOR ALL BEACHES. COASTAL FLOOD WARNING TODAY THROUGH FRIDAY. SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TONIGHT AND THURSDAY. VENTURA COUNTY FLASH FLOOD WARNING 3 AM FOR SOUTHERN VENTURA COUNTY. FLOOD ADVISORY UNTIL 9 AM. WINTER STORM WARNING UNTIL 9 PM FOR THE MOUNTAINS ABOVE 4000 FEET. MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL WATERS OVERNIGHT. HEAVY SURF ADVISORY TODAY THROUGH FRIDAY FOR ALL BEACHES. COASTAL FLOOD WARNING TODAY THROUGH FRIDAY. SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TODAY. LOS ANGELES COUNTY FLASH FLOOD WARNING UNTIL 3 AM FOR THE CONEJO VALLEY...SANTA MONICA MOUNTAIN FOOTHILLS...INCLUDING MALIBU AND THE SAN GABRIEL MOUNTAIN FOOTHILLS. FLOOD ADVISORY UNTIL 9 AM. WINTER STORM WARNING UNTIL 9 PM FOR THE MOUNTAINS ABOVE 4000 FEET. MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL WATERS OVERNIGHT. HEAVY SURF ADVISORIES TODAY THROUGH FRIDAY FOR ALL BEACHES. COASTAL FLOOD WARNING TODAY THROUGH FRIDAY. SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TODAY. NEXT UPDATE AT 3 AM PST THURSDAY N$$ TANABE
Special weather statement, Jan 11, 3:00 AM PST, 0 minutes before
CAZ034>041-044>047-051>054-059-088-111400- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 300 AM PST THU JAN 11 2001 ...SUMMARY OF ALL NON-ROUTINE PRODUCTS ISSUED FOR SAN LUIS OBISPO...SANTA BARBARA...VENTURA...AND LOS ANGELES COUNTIES... SAN LUIS OBISPO COUNTY WINTER STORM WARNING UNTIL 9 PM FOR THE MOUNTAINS ABOVE 4000 FEET. MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL WATERS THIS MORNING. HEAVY SURF ADVISORIES TODAY THROUGH FRIDAY FOR ALL BEACHES. COASTAL FLOOD WARNING TODAY THROUGH FRIDAY. SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TODAY. SANTA BARBARA COUNTY FLOOD ADVISORY UNTIL 9 AM FOR THE MOUNTAINS AND SOUTH COAST. WINTER STORM WARNING UNTIL 9 PM FOR THE MOUNTAINS ABOVE 4000 FEET. MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL WATERS THIS MORNING. HEAVY SURF ADVISORIES TODAY THROUGH FRIDAY FOR ALL BEACHES. COASTAL FLOOD WARNING TODAY THROUGH FRIDAY. SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TODAY. VENTURA COUNTY FLASH FLOOD WARNING 6 AM FOR SOUTH VENTURA COUNTY. FLOOD ADVISORY UNTIL 9 AM. WINTER STORM WARNING UNTIL 9 PM FOR THE MOUNTAINS ABOVE 4000 FEET. MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL WATERS THIS MORNING. HEAVY SURF ADVISORY TODAY THROUGH FRIDAY FOR ALL BEACHES. COASTAL FLOOD WARNING TODAY THROUGH FRIDAY. SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TODAY. LOS ANGELES COUNTY FLASH FLOOD WARNING UNTIL 6 AM FOR SOUTH LOS ANGELES COUNTY. FLOOD ADVISORY UNTIL 9 AM. WINTER STORM WARNING UNTIL 9 PM FOR THE MOUNTAINS ABOVE 4000 FEET. MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL WATERS THIS MORNING. HEAVY SURF ADVISORIES TODAY THROUGH FRIDAY FOR ALL BEACHES. COASTAL FLOOD WARNING TODAY THROUGH FRIDAY. SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TODAY. THE NEXT UPDATE WILL BE ISSUED AT 6AM UNLESS CONDITIONS WARRANT THE ISSUANCE OF ADDITIONAL STATEMENTS. TANABE
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 9:30 PM PST | Flash Flood Warning | LOX | Santa Barbara, Ventura | 3 hr |
| Jan 10, 11:58 PM PST | Flash Flood Warning | LOX | Los Angeles, Santa Barbara, Ventura | 62 min |
Nearby
Flash Flood Warnings in California, 2001Every flash flood warning in 2001
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.